# SDR FDEA202204170980

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 71,159 hours, 27,638 cycles
- Engine: Rroyce RB211535E4
- Engine time: 1,730 hours, 1,434 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Tube
- Part number: LJ35801
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT APPROX 4000   R ENG STARTED A SLOW  ROLLED BACK. 2000 POUND FF LESS THAN L ENG WITH  CORRESPONDING ENG PERFORMANCE.  WE WATCHED IT AND  CLIMBED TO 16K WHERE ENGINE FF HAD FALLEN  TO  4000ILB. LOWER THAN THE LEFT AND NO PERFORMANCE  FROM R ENG. (R EPR MAXED OUT) WE DECLARED A PAN AND  RETURNED FOR AN UNEVENTFUL LANDING.   REPLACED P1 TUBE ASSY IAW AMM 73-21-04-434-045-R00  AND TORQUED IAW AMM  70-51-00-2.
